Integrable boundary conditions for the q-deformed extended Hubbard model

Ge, Xiang-Yu (1999) Integrable boundary conditions for the q-deformed extended Hubbard model. Modern Physics Letters B, 13 15: 499-507. doi:10.1142/S0217984999000634


Author Ge, Xiang-Yu
Title Integrable boundary conditions for the q-deformed extended Hubbard model
Journal name Modern Physics Letters B   Check publisher's open access policy
ISSN 0217-9849
Publication date 1999-06-30
Sub-type Article (original research)
DOI 10.1142/S0217984999000634
Open Access Status Not yet assessed
Volume 13
Issue 15
Start page 499
End page 507
Total pages 9
Place of publication Singapore
Publisher World Scientific Publishing Company
Language eng
Subject C1
780101 Mathematical sciences
230103 Rings And Algebras
Formatted abstract
Integrable open-boundary condition for the q-deformed Essler–Korepin–Schoutens extended Hubbard model of strongly correlated electrons are studied in the framework of the boundary quantum inverse scattering method. Diagonal boundary K-matrices are found and nine classes of integrable boundary terms are determined.
Keyword Physics, Applied
Physics, Condensed Matter
Physics, Mathematical
Strongly correlated electrons
Supersymmetric U-model
t-J model
Superconductivity
Matrices
Systems
Fields
Chains
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 11 Jun 2008, 00:34:18 EST